# SDR CA020829005

- Difficulty date: August 4, 2002
- Submitted: August 30, 2002
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 5,683 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 07321011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT LANDED IN ROUGH WATER, CAUSING THE BATTERY TO CRACK AT THE BATTERY POSTS.  A COMPLETE INSPECTION OF THE AIRCRAFT WAS CARRIED OUT, AND THE CRACK IN THE REINFORCEMENT BRACKET WAS DISCOVERED. NO OTHER DEFECTS WERE FOUND.
